# SDR 99ZZZX3914

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14MV
- Make and model: Beech 99
- Aircraft serial: U59
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TIRE TREAD CAP SEPARATED FROM TIRE ON NEWLY RECAPPED TIRE, 24 TOTAL CYCLES ON TIRE.
